Volume 28, Issue 1
Polynomially Bounded Cosine Functions

Dingbang Cang ,  Xiaoqiu Song and Chen Cang

10.4208/ata.2012.v28.n1.2

Anal. Theory Appl., 28 (2012), pp. 13-18

Preview Full PDF BiBTex 304 651
  • Abstract

We characterize polynomial growth of cosine functions in terms of the resolventof its generator and give a necessary and sufficient condition for a cosine function with aninfinitesimal generator which is polynomially bounded.

  • History

Published online: 2012-03

  • AMS Subject Headings

47D09

  • Cited by